The common side effects of Doxycycline include diarrhea, difficulty swallowing, inflammation of the tongue, loss of appetite, nausea, purple patches under the skin, sensitivity to sunlight, skin inflammation in the anal and genital areas and/or vomiting.
Occasionally this antibiotic may upset the natural balance of micro-organisms in the body, allowing those that are not susceptible to doxycycline to overgrow and cause infection. This may happen with yeasts such as Candida, resulting in thrush infections.
You need to stop taking the drug and inform your doctor as he/she may want to replace it with a subsitute.
The inflammation of the scrotum and surrounding areas should subside in a week or two after the drug has been withdrawn.
If it a yeast infection, in which case there is usually associated itching, then it should respond to anti-fungals like Monistat. The usage of steroid medications alone can cause a flare-up of fungal infections.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.